What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at May 19, 3:18 PM EST, 42 minutes earlier.
Area forecast discussion, May 19, 3:18 PM EST, 42 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
418 PM EDT Sat May 19 2018
.SYNOPSIS...
A frontal boundary will remain near the local area this
afternoon, bringing periodic showers and thunderstorms, with
the potential for additional localized heavy rainfall. Somewhat
drier air arrives for the second half of the weekend as the
upper level low pressure system weakens.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 300 PM EDT Saturday...
Flood Watch remains in effect through 6pm today for much of the
area...
The anticipated (though slow) breakdown of the pattern responsible
for this recent widespread RA event is now evolving as the flow
aloft becoming stronger from the SSW. Finally seeing moisture
axis shifting E...w/ RA winding down W of I 95...while arriving
along the coast. The FFA will run through 22Z/19 (6pm) though
appears that the heaviest RA now shifting to the E (and at least
over most central/scentral counties). However...continued
excessive runoff (and flooding) remain a high threat even w/o
additional rainfall (w/ numerous FLW in effect through about
22Z/19. Still expecting SHRAS/ISOLD-SCT tstms E of I 95 this
eve...winding down in coverage and intensity after
22Z/19-00Z/20. Weakening trough aloft will be tracking across
the FA (starting) later tonight...potentially w/ ISOLD pcpn but
mainly just keeping cloudiness in place. Lows in the u60s-around
70F.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
As of 300 PM EDT Saturday...
Trough aloft exits early Sun morning. Sun will be warm and moderately
humid w/ VRB clouds-partly sunny conditions. Will have PoPs
20-30% (highest E of I 95 and primarily for afternoon/eve
SHRAS/tstms). Highs in the m-u80s...except l80s at the beaches.
By Mon...with flow aloft shifting from the W to the WSW...expecting
increasing moisture ahead of the next approaching systems from the
S and W. Partly sunny-mostly cloudy w/ PoPs by afternoon rising
to 30-50% inland in the afternoon...10-30% toward the ern shore.
SPC has marginal risk SVR for N and central areas for possible
strong stms. Highs in the 70s at the coast to the m80s inland.
Warm front pulls N of the region Mon night (w/ possible SCT
SHRAS-tstms)...then sfc hi pres off the SE CONUS coast remains
in control Tue. Lo pres and its accompanying cold front tracks
through the Midwest- OH Valley Tue. VRB clouds-partly sunny Tue
w/ mainly diurnal PoPs (20-40%) (Tue) ahead of that system. Lows
Mon night in the l60s on the lower MD ern shore to the m-u60s
elsewhere. Highs Tue from the m-u70s at the coast to 80-85F
inland.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As of 240 PM EDT Saturday...
A respite from the wet wx pattern suggested by most extended
models for mid-late in the upcoming week. Just enough of a NW
flow aloft suggests that drying will take place after Wed and
last into next weekend. Lo pres passing by N of the region Tue
night-Wed will push a cold front (possibly accompanied by
SHRAS/tstms) E and S of the local area. Hi pres is then expected
to build into the region for Thu-Fri. By next Sat...a return
flow from the SSW to set up potentially resulting in increasing
moisture/gradual rise in PoPs.
Lows Tue night in the m-u60s. Highs Wed in the 70s-around 80F
at the coast to the m80s inland. Lows Wed night in the l-m60s.
Highs Thu from the u70s-m80s. Lows Thu night mainly 60-65F.
Highs Fri 80-85F...70s at the immediate coast. Highs Sat in the
m-u80s inland...u70s-l80s at the coast.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
As of 200 PM EDT Saturday...
A large area of light to moderate rain (with embedded heavier
showers) was impacting RIC as of 18z Saturday. The area of rain
will progress E/SE through tonight. There is the potential for
brief IFR flight restrictions in the heavier showers. High-res
guidance indicates that the area of rain will start weakening
during the evening hours. Scattered showers will likely impact
PHF/ORF/ECG/SBY through 20-21z before the steadier rain moves
in. Rain should end in RIC around 00z and in the southeastern
terminals a few hours later. MVFR/VFR conditions exist at all
sites as of 18z. Expect the MVFR/VFR conditions (except for IFR
in heavy rain) to continue through at least 06z Sunday. Ceilings
are likely to lower to at least MVFR overnight/Sun AM, with the
possibility of IFR cigs at SBY from 06-14z Sunday.
OUTLOOK...It will become drier on Sunday, though some patchy low
clouds may bring flight restrictions Sunday morning, with some brief
restrictions possible Sun aftn with scattered tstms. Rain chances
continue through early next week, as mainly afternoon/evening
showers/tstms are possible on Monday and Tuesday.
&&
.MARINE...
As of 415 PM EDT Saturday...
Went ahead and cancelled the SCA from Parramore Island to Cape
Charles as seas will likely remain around 4 ft through Sunday
AM. S winds turning to the SW tonight will lead to a shorter
fetch over the coastal waters. Therefore, there is high
confidence that seas in this zone will not exceed the SCA
threshold of 5 ft.
Winds were out of the south at around 15 kt over the ocean,
with 10 kt winds over the bay. Seas are around 4 ft south of
Parramore Island, with 4-5 ft seas north of Parramore Island to
the MD/DE border. Waves were 1-2 ft on the bay.
S winds at 10-15 kt this evening will become SW late tonight
through Sunday. Winds remain SW at 10-15 kt through the evening
hours on Sunday. Another frontal boundary will drop into
northern portions of the area late Sunday night-Monday AM, but
NE winds will remain around 10 kt over the northern waters.
Thus, am expecting seas to remain at or below 4 ft on Monday,
with waves from 1-2 ft. The frontal boundary lifts back north of
the region Monday night-Tuesday AM, with 10-15 kt SW winds
expected through Wednesday before another frontal boundary
passes through the region Wed PM-Thurs. Seas are expected to be
around 2-4 ft from Tue-Fri, with waves of 1-2 ft.
&&
.HYDROLOGY...
As of 1000 AM EDT Friday...
Flood warnings continue for the James River basin. New warnings
have been issued for Lawrenceville...Rawlings and Stony Creek on
the Meherrin and Nottoway rivers. Recent heavy rain along with
the expectation of more heavy rain has resulted in a forecast of
minor to moderate flooding. See FLWAKQ or FLSAKQ for more
details.
&&
.CLIMATE...
* RIC set new daily precipitation records both Thu 5/16 (2.67")
and Fri 5/17 (3.86"). The monthly total through 5/17 is now
8.16" (already ranks as 7th wettest May on record).
(precipitation records date back to 1880)
* SBY set a new daily precipitation record Fri 5/17 (4.01").
This is also the greatest daily rainfall total for any day
during the month of May as well. The monthly total through
the 17th is now 7.89" (already ranks as 3rd wettest May on
record). (precipitation records date back to 1906)
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Flood Watch until 6 PM EDT this evening for MDZ021>025.
NC...Flood Watch until 6 PM EDT this evening for NCZ012-013-030.
VA...Flood Watch until 6 PM EDT this evening for VAZ048-060>062-
064>069-075>090-092-509>522.
MARINE...Small Craft Advisory until 10 PM EDT Sunday for ANZ650-652.
&&
SYNOPSIS...ALB/LKB
NEAR TERM...ALB
SHORT TERM...ALB/LKB
LONG TERM...ALB
AVIATION...ERI/LKB
MARINE...ERI/TMG
HYDROLOGY...
CLIMATE...Hazardous weather outlook, May 19, 2:15 PM EST, 1 hour 45 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
315 PM EDT Sat May 19 2018
MDZ021>025-NCZ012-013-030-VAZ048-060>062-064>069-075>090-092-509>522-
201915-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Northampton-Hertford-Bertie-Fluvanna-Prince Edward-Cumberland-
Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-
Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-Dinwiddie-
Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews-
Greensville-Sussex-Surry-James City-Southampton-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
315 PM EDT Sat May 19 2018
...FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.
.DAY ONE...Late This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ014>017-031-032-102-VAZ093-095>100-523>525-201915-
Gates-Pasquotank-Camden-Western Currituck-Chowan-Perquimans-
Eastern Currituck-Isle of Wight-Norfolk/Portsmouth-Suffolk-
Chesapeake-Virginia Beach-Accomack-Northampton-York-Newport News-
Hampton/Poquoson-
315 PM EDT Sat May 19 2018
This Hazardous Weather Outlook is for northeast North Carolina,
eastern Virginia and southeast Virginia.
.DAY ONE...Late This Afternoon and Tonight.
Showers and scattered thunderstorms will bring locally heavy
rainfall through early this evening. The potential exists for
localized flooding, especially in areas that receive repeated heavy
rain.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 19, 1:46 PM EST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Wakefield VA
246 PM EDT SAT MAY 19 2018
NCZ014-VAZ093-095>097-191930-
Gates-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-
246 PM EDT SAT MAY 19 2018
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT NORTHWESTERN GATES...
AND CENTRAL ISLE OF WIGHT COUNTIES...THE NORTHWESTERN CITY OF
CHESAPEAKE...THE SOUTHERN CITY OF PORTSMOUTH AND THE CITY OF
SUFFOLK...
At 245 PM EDT, an area of showers and thunderstorm with heavy rain
was located over Gates...or 8 miles north of Gatesville, moving
northeast at 30 mph.
Rainfall amounts of up to 1 inch are possible with these showers and
storms, with locally higher amounts possible.
Locations impacted include...
Smithfield...Windsor...Gatesville...Downtown Suffolk...Deep Creek...
Holland...Chesapeake...Portsmouth...Suffolk...Gates...Bowers Hill...
Roduco...Cradock...Whaleyville...Driver...Crittenden...Corapeake...
Kings Fork...Western Branch and Carrollton.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.
LAT...LON 3648 7694 3651 7691 3653 7692 3654 7692
3700 7662 3685 7638 3684 7638 3684 7635
3679 7627 3636 7675
TIME...MOT...LOC 1845Z 215DEG 28KT 3653 7676
ZimmermanSpecial weather statement, May 19, 1:59 PM EST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Wakefield VA
259 PM EDT SAT MAY 19 2018
VAZ095>097-523>525-191945-
Hampton/Poquoson-Norfolk/Portsmouth-Newport
News-Suffolk-York-Chesapeake-
259 PM EDT SAT MAY 19 2018
...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
SOUTHEASTERN YORK...THE WESTERN CITY OF NORFOLK...THE CITY OF
POQUOSON...THE NORTHWESTERN CITY OF CHESAPEAKE...THE CITY OF
PORTSMOUTH...THE NORTHEASTERN CITY OF SUFFOLK...THE CITY OF HAMPTON
AND THE SOUTHERN CITY OF NEWPORT NEWS...
At 258 PM EDT, a thunderstorm with heavy rain was located over
Churchland, moving north at 30 mph.
Rainfall amounts of up to 1 inch over a short period of time are
possible with these showers and storms.
Locations impacted include...
Newport News...Hampton...Hampton University...Langley AFB...Old
Dominion University...Christopher Newport University...Ocean View...
Downtown Portsmouth...Churchland...Seaford...Norfolk...Chesapeake...
Portsmouth...Suffolk...Northampton...Driver...Buckroe Beach...
Ghent...Norfolk NAS and Bowers Hill.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.
LAT...LON 3700 7626 3698 7623 3676 7634 3681 7656
3695 7650 3694 7648 3697 7652 3725 7645
3726 7642 3727 7644 3727 7639 3730 7639
3728 7631 3727 7634 3721 7635 3715 7626
3709 7623
TIME...MOT...LOC 1858Z 195DEG 27KT 3687 7643
ZimmermanSpecial weather statement, May 19, 2:34 PM EST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Wakefield VA
334 PM EDT SAT MAY 19 2018
VAZ084-086-089-090-093-096-523>525-192030-
Mathews-Hampton/Poquoson-Isle of Wight-Surry-Newport
News-Suffolk-York-Gloucester-James City-
334 PM EDT SAT MAY 19 2018
...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
GLOUCESTER...ISLE OF WIGHT...YORK...MATHEWS...EASTERN JAMES
CITY...AND EAST CENTRAL SURRY COUNTIES...THE NORTH CENTRAL CITY OF
SUFFOLK...THE CITY OF HAMPTON... THE CITY OF NEWPORT NEWS AND THE
CITY OF WILLIAMSBURG...
At 333 PM EDT, showers and thunderstorms with heavy rain was located
near Rescue...or near Newport News, moving north at 30 mph.
Rainfall amounts of up to 1 inch are expected with these showers and
storms, with locally higher amounts possible.
Locations impacted include...
Newport News...Hampton...Williamsburg...Mathews...Smithfield...
Gloucester Courthouse...Windsor...Queens Lake...Virginia Institute
For Marine Sciences...Gloucester Point...Christopher Newport
University...Patrick Henry Field...Seaford...Suffolk...Isle Of
Wight...Busch Gardens...Rescue...Hayes...Carver Gardens and Tabb.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.
LAT...LON 3729 7625 3730 7631 3729 7632 3730 7632
3731 7634 3723 7635 3691 7651 3691 7652
3690 7651 3687 7653 3683 7657 3683 7655
3675 7659 3678 7679 3746 7667 3748 7665
3754 7665 3744 7621 3739 7620
TIME...MOT...LOC 1933Z 196DEG 26KT 3705 7660
ZimmermanSpecial weather statement, May 19, 3:26 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Wakefield VA
426 PM EDT SAT MAY 19 2018
VAZ077-078-084>086-523-192130-
Mathews-Middlesex-Northumberland-Lancaster-York-Gloucester-
426 PM EDT SAT MAY 19 2018
...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
GLOUCESTER...EASTERN MIDDLESEX...SOUTHEASTERN
NORTHUMBERLAND...CENTRAL YORK...MATHEWS AND LANCASTER COUNTIES...
At 424 PM EDT, showers and thunderstorms with heavy rain was located
over Hayes...or near Gloucester Courthouse, moving north at 25 mph.
Rainfall amounts of up to 1 inch are expected with these showers and
storms, with locally higher amounts possible.
Locations impacted include...
Mathews...Gloucester Courthouse...Kilmarnock...Urbanna...Queens
Lake...Virginia Institute For Marine Sciences...Deltaville...
Gloucester Point...Lancaster...White Stone...Hayes...Saluda...
Wicomico Church...Gwynn...Wicomico...Achilles...Bavon...York
Terrace...Hartfield and Glenns.
Motorists should use extra caution in the vicinity of these showers
and storms. Be prepared for rapid changes in weather and road
conditions. Heavy rain could cause ponding of water on roads...and
possible minor flooding of ditches and poor drainage areas.
LAT...LON 3782 7622 3775 7627 3766 7627 3762 7624
3755 7626 3746 7621 3739 7620 3727 7626
3727 7629 3731 7634 3721 7635 3718 7631
3724 7665 3727 7667 3784 7657 3784 7651
3787 7654
TIME...MOT...LOC 2024Z 200DEG 23KT 3737 7647
ZimmermanSpecial weather statement, May 19, 3:31 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Wakefield VA
431 PM EDT SAT MAY 19 2018
VAZ095-097-098-525-192130-
Hampton/Poquoson-Norfolk/Portsmouth-Virginia Beach-Chesapeake-
431 PM EDT SAT MAY 19 2018
...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT...THE CITY
OF NORFOLK...THE CITY OF CHESAPEAKE...THE CITY OF PORTSMOUTH...THE
NORTHWESTERN CITY OF VIRGINIA BEACH AND THE CITY OF HAMPTON...
At 429 PM EDT, showers and thunderstorms with heavy rain was located
over Downtown Portsmouth, moving north at 25 mph. Additional showers
and thunderstorms will approach from the southwest through 530 pm.
Rainfall amounts of up to 1 inch are expected with these showers and
storms, with locally higher amounts possible.
Locations impacted include...
Virginia Beach...Hampton...Hampton University...Old Dominion
University...Downtown Norfolk...Regent University...Ocean View...
Great Bridge...Kempsville...Deep Creek...Downtown Portsmouth...
Virginia Wesleyan College...Churchland...Norfolk State University...
Norfolk...Chesapeake...Portsmouth...Buckroe Beach...Norfolk
International and Ghent.
Motorists should use extra caution in the vicinity of these showers
and storms. Be prepared for rapid changes in weather and road
conditions. Heavy rain could cause ponding of water on roads...and
possible minor flooding of ditches and poor drainage areas.
LAT...LON 3655 7643 3668 7648 3713 7633 3710 7623
3707 7623 3700 7626 3700 7625 3697 7621
3695 7610 3696 7603 3655 7628
TIME...MOT...LOC 2029Z 200DEG 23KT 3682 7630
ZimmermanLocal storm report, May 19, 3:41 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
441 PM EDT SAT MAY 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN OCEAN PINES 38.37N 75.16W
05/19/2018 M4.45 INCH WORCESTER MD COCORAHS
COCORAHS STATION MD-WR-21, OCEAN PINES.
0800 AM HEAVY RAIN 2 E ORIOLE 38.18N 75.77W
05/19/2018 M4.34 INCH SOMERSET MD COCORAHS
COCORAHS STATION MD-SS-4, 2 E ORIOLE.
0500 AM HEAVY RAIN 3 E BISHOPVILLE 38.45N 75.13W
05/19/2018 M4.04 INCH WORCESTER MD COCORAHS
COCORAHS STATION MD-WR-4, 3 E BISHOPVILLE.
0755 AM HEAVY RAIN FARMVILLE 37.36N 78.44W
05/19/2018 M4.00 INCH CUMBERLAND VA AWOS
AWOS STATION FVX, FARMVILLE.
0700 AM HEAVY RAIN 1 W PARSONSBURG 38.39N 75.50W
05/19/2018 M3.93 INCH WICOMICO MD COCORAHS
COCORAHS STATION MD-WC-9, 1 W PARSONSBURG.
0700 AM HEAVY RAIN BERLIN 38.32N 75.23W
05/19/2018 M3.90 INCH WORCESTER MD COCORAHS
COCORAHS STATION MD-WR-9, BERLIN.
0500 AM HEAVY RAIN MEADOWVILLE 37.36N 77.32W
05/19/2018 M3.79 INCH CHESTERFIELD VA COCORAHS
COCORAHS STATION VA-CS-45, MEADOWVILLE.
0605 AM HEAVY RAIN LAKEWOOD 38.33N 75.59W
05/19/2018 M3.65 INCH WICOMICO MD COCORAHS
COCORAHS STATION MD-WC-22, LAKEWOOD.
0700 AM HEAVY RAIN FARMVILLE 37.28N 78.40W
05/19/2018 M3.59 INCH PRINCE EDWARD VA COCORAHS
COCORAHS STATION VA-PN-2, FARMVILLE.
0700 AM HEAVY RAIN SNOW HILL 38.17N 75.39W
05/19/2018 M3.58 INCH WORCESTER MD COCORAHS
COCORAHS STATION MD-WR-14, SNOW HILL.
0800 AM HEAVY RAIN PITTSVILLE 0.2 ESE 38.39N 75.41W
05/19/2018 M3.47 INCH WICOMICO MD COCORAHS
COCORAHS STATION MD-WC-20, PITTSVILLE 0.2
ESE.
0753 AM HEAVY RAIN OCEAN CITY MUNICIPAL AI 38.31N 75.12W
05/19/2018 M3.29 INCH WORCESTER MD ASOS
ASOS STATION OXB, OCEAN CITY MUNICIPAL
AIRPORT.
0700 AM HEAVY RAIN VARINA 37.46N 77.35W
05/19/2018 M3.25 INCH HENRICO VA COCORAHS
COCORAHS STATION VA-HR-13, VARINA.
0400 AM HEAVY RAIN 1 SE EAST NEW MARKET 38.58N 75.90W
05/19/2018 M3.21 INCH DORCHESTER MD COCORAHS
COCORAHS STATION MD-DR-11, 1 SE EAST NEW
MARKET.
0700 AM HEAVY RAIN 1 ENE LAKEWOOD 38.34N 75.57W
05/19/2018 M3.20 INCH WICOMICO MD COCORAHS
COCORAHS STATION MD-WC-16, 1 ENE LAKEWOOD.
0754 AM HEAVY RAIN RICHMOND INTL AIRPORT 37.51N 77.32W
05/19/2018 M2.94 INCH HENRICO VA ASOS
ASOS STATION RIC, RICHMOND INTL AIRPORT.
0757 AM HEAVY RAIN SALISBURY WICOMICO AIRP 38.34N 75.51W
05/19/2018 M2.88 INCH WICOMICO MD ASOS
ASOS STATION SBY, SALISBURY WICOMICO
AIRPORT.
0800 AM HEAVY RAIN 4 SE IRONSHIRE 38.24N 75.18W
05/19/2018 M2.72 INCH WORCESTER MD COCORAHS
COCORAHS STATION MD-WR-19, 4 SE IRONSHIRE.
0754 AM HEAVY RAIN HANOVER COUNTY MUNICIPA 37.71N 77.44W
05/19/2018 M2.70 INCH HANOVER VA ASOS
ASOS STATION OFP, HANOVER COUNTY MUNICIPAL.
0700 AM HEAVY RAIN 1 ESE MOLLUSK 37.72N 76.52W
05/19/2018 M2.68 INCH LANCASTER VA COCORAHS
COCORAHS STATION VA-LN-1, 1 ESE MOLLUSK.
0800 AM HEAVY RAIN 1 SE TOANO 37.37N 76.79W
05/19/2018 M2.66 INCH JAMES CITY VA COCORAHS
COCORAHS STATION VA-JC-25, 1 SE TOANO.
0800 AM HEAVY RAIN 2 E HOWLAND 37.87N 76.42W
05/19/2018 M2.66 INCH NORTHUMBERLAND VA COCORAHS
COCORAHS STATION VA-ND-5, 2 E HOWLAND.
0700 AM HEAVY RAIN 1 SSE BROOK VALE 37.74N 76.42W
05/19/2018 M2.60 INCH LANCASTER VA COCORAHS
COCORAHS STATION VA-LN-2, 1 SSE BROOK VALE.
&&
EI